MathSciNet Relay Station
MathSciNet bibliographic data
MR1409926 35Q53 (35K55)
Bekiranov, Daniella The initial-value problem for the generalized Burgers' equation. Differential Integral Equations 9 (1996), no. 6, 1253–1265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement